# SDR 99T64R388AR

- Difficulty date: March 5, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1340-1360
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1071 - EVALUATE SKIN REPAIR AND CORRECT IF REQUIRED BETWEEN L29L - L28L BETWEEN FRAMES 1340-1360 LT.  REMOVED DAMAGED SKIN, FABRICATED FILLER AND DOUBLER AND INSTLLED PER EO 99-028.  (M)
